| Model Number |
CQF7574 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For the reported malfunction, the device was returned to bd for evaluation.The evaluation identified that the device deflated without issue.Based on the available information, the definite root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model cqf7574 pta balloon dilatation catheter allegedly experienced a deflation issue.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The (b)(6) male patient was (b)(6).